# SDR UIEA2020090841951

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,520 hours, 38,232 cycles
- Engine: Ge CF680A
- System (JASC): 7411 · Low Tension Coil
- Part: Igniter Box
- Part number: D6179801
- Part serial: BNOV6411
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NR 1 IGNITION INOPERABLE (IGNITION SYSTEM, EXCEPT ER OPERATIONS (NOTIFY DISPATCH ) R-60.  TRANSFERRED TO MDDR 133851 IAW MEL 74-00-01B,CAT C,NO MAINTENANCE ACTIONS, PLACARD INSTALLED.  R & R RT ENGINE NR 1, IGNITION EXCITOR BOX IAW B767 AMM 74-11-01.  RT ENGINE START ACCOMPLISHED USING NR 1 IGNITION, SUCCESSFUL POP A NOTEABLE OK OF IGNITION, OPERATIONS CK GOOD. THIS CLEARS MDDR 133851, PLACARD REMOVED.
